BibTeX record journals/jct/BrouwerCIM18

download as .bib file

@article{DBLP:journals/jct/BrouwerCIM18,
  author    = {Andries E. Brouwer and
               Sebastian M. Cioaba and
               Ferdinand Ihringer and
               Matt McGinnis},
  title     = {The smallest eigenvalues of Hamming graphs, Johnson graphs and other
               distance-regular graphs with classical parameters},
  journal   = {J. Comb. Theory, Ser. {B}},
  volume    = {133},
  pages     = {88--121},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.jctb.2018.04.005},
  doi       = {10.1016/j.jctb.2018.04.005},
  timestamp = {Sat, 06 Oct 2018 16:52:44 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jct/BrouwerCIM18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier